Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 1, Issue 1, 1965
Metadata
 

Measures on infinite dimensional vector spaces
Yasuo Umemura
pp. 1–47
Abstract | Full-Text PDF (4055 KB) | Metadata

Carriers of continuous measures in a Hilbertian norm
Yasuo Umemura
pp. 49–54
Abstract | Full-Text PDF (515 KB) | Metadata

On some integral formulae containing Bessel functions
Akio Orihara
pp. 55–66
Abstract | Full-Text PDF (805 KB) | Metadata

On semi-linear parabolic partial differential equations
Kiyoshi Asano
pp. 67–98
Abstract | Full-Text PDF (2773 KB) | Metadata

A connection problem involving a logarithmic function
Kenjiro Okubo
pp. 99–128
Abstract | Full-Text PDF (1981 KB) | Metadata